| Model Number |
ETN |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
03/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) the patient experienced toxic anterior segment syndrome (tass).Patient was treated with durezol.Additional information has been requested, but not received.
Additional Manufacturer Narrative
After further review, this complaint is not reportable as per 21 cfr 803.